# SDR SWAA2020070192786

- Difficulty date: June 16, 2020
- Submitted: July 1, 2020
- Operation: Air carrier
- Aircraft: N8637A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42523
- Aircraft time: 21,417 hours, 9,425 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143A7501187
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMP FLOOR STRUCTURE, LT Z-ANGLE STA 500D-500I ABOVE STR 25L LBL 24, CORROSION AROUND FASTNER HOLES.  REMOVED CORROSION LT Z ANGLE STA 500D TO 500I. ORIGINAL THICKNESS .040 .008 REMOVED .032 REMAINING IN LOWEST AREA. LT Z ANGLE SECTION REMOVED FROM 500B TO 500F.  REPAIR SECTION FABRICATED, TREATED, PRIMED AND INSTALLED.  REPAIR AREA CIC'D AFTER INSTALLATION.  IAW SRM 53-00-53-2R-5 REPAIR; 51-10-02-0G-0 STEP 15.  AMM 51-21-72-370 SRM 51-20-01-0G-0 LT Z ANGLE SECTION 500B TO 500F WAS OUT OF LIMITS IAW SRM 53-00-53-1A-2 STEP 4A. P/N 143A7501-187.
